# SDR IXXA20231204087

- Difficulty date: December 1, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 87,017 hours, 38,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Battery, Dme
- Component part number: P4010021
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTIONS AND MAINTENANCE LINE TECH REPORTED AFT FLIGHTDECK EMERGENCY FLASHLIGHT INOPERATIVE. LED NOT FLASHING AND NO ILLUMINATION WHEN REMOVED FROM BRACKET.  AFT FLIGHTDECK EMERGENCY FLASHLIGHT BATTERY REMOVED AND REPLACED IAW B767 AIRCRAFT MAINTENANCE MANUAL (AMM)  25-64-02. OPERATIONAL CHECK GOOD PER B767 AMM 25-64-02. NO ADDITIONAL FAULTS NOTED.
